# SDR UALA2013050203077

- Difficulty date: May 1, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,455 hours, 24,855 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT ROW 38.  REPLACED LAMP P/N 36262-4 PER MM.  ACP'D IDT OF EEL LIGHT INSTALLATION AT ROW 38.
